# SDR 2008UALA03240

- Difficulty date: June 6, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 62,352 hours, 18,082 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil System
- Condition: Low
- Location: Idg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INOP APU AND ENGINE GENERATOR.  AMBER ALERT DECLARED.  UNEVENTFUL LANDING.  *S/D*  LOW OIL QTY IN IDG.  SERVICED IDG, RAN ENGINES AT FULL ELECTRICAL LOAD, NO PROBLEMS.
